# SDR BDHA960002

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2781006681
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

PIR - FLT 421 - WHILE TAXIING, THE PILOT NOTICED FLUCTUATIONS OF THE HYDRAULIC PRESSURE INDICATOR.  MAINTENANCE INSPECTION REVEALED A BROKEN LINE UNDER THE PILOTS SEAT GOING TO THE HAND PUMP PRESSURE RELEIF VALVE.  THE LINE WAS REPAIRED, LEAK CHECKED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
